# SDR CA090914006

- Difficulty date: September 12, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 737-7
- Aircraft time: 27,154 hours
- Engine: Ge CFM567B24
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Sheared
- Location: Nlg
- Part time: 29,630 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT: NORMAL LANDING. WHEN EXITING ON YYC C1 AND TURNING ONTO C, THE NOSEWHEEL STRUCK A “POTHOLE” ON TAXIWAY. DIDN’T SEEM ABNORMAL. HOWEVER, FOLLOWING AIRCRAFT REPORTED A WHEEL BOLOCKING THE TAXIWAY. ON ARRIVAL AT GATE, GROUND CREW NOTED LEFT SIDE NOSEWHEEL SHEARED OFF AT AXLE.  I SPOKE WITH THE FIRST OFFICER FROM THE COMPANY AIRCRAFT THAT FOUND THE WHEEL. HE SAID THAT THERE WAS A `TRIANGLE CHUNK OF CONCRETE MISSING` NEAR THE CENTERLINE OF THE TAXIWAY, CLOSE TO WHERE THE WHEEL WAS FOUND.  REF:  BOEING SERVICE LETTER SL-737-32-150-B MPD TASK CARD 32-085-00  1036.7 FH, 481 CYCLES, 113 DAYS SINCE LAST INSPECTION PER REFERENCE TASK CARD.  SHEARED AXLE PIECES INCLUDING LWR CYCLINDER WILL BE FORWARDED TO BOEING FOR EXAMINATION. (TC# 20090914006)
